RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 1, Pages 46–60 (Mi tmf4167)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonequilibrium thermodynamics of a gas of solitons of kink type in quasione-dimensional systems

V. G. Bar'yakhtar, B. A. Ivanov, A. L. Sukstanskii, E. V. Tartakovskaya


Abstract: A kinetic equation for solitons of kink type in quasione-dimensional systems is constructed. Calculations and a comparative analysis are made for the $\Phi^4$ and sine-Gordon models. For both models, possible mechanisms of relaxation of the soliton gas to equilibrium are pointed out, and the temperature dependence of the transport coefficients is found.

Full text: PDF file (1713 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:1, 32–42

Bibliographic databases:

Received: 02.06.1986

Citation: V. G. Bar'yakhtar, B. A. Ivanov, A. L. Sukstanskii, E. V. Tartakovskaya, “Nonequilibrium thermodynamics of a gas of solitons of kink type in quasione-dimensional systems”, TMF, 74:1 (1988), 46–60; Theoret. and Math. Phys., 74:1 (1988), 32–42

Citation in format AMSBIB
\Bibitem{BarIvaSuk88}
\by V.~G.~Bar'yakhtar, B.~A.~Ivanov, A.~L.~Sukstanskii, E.~V.~Tartakovskaya
\paper Nonequilibrium thermodynamics of a~gas of solitons of kink type in~quasione-dimensional systems
\jour TMF
\yr 1988
\vol 74
\issue 1
\pages 46--60
\mathnet{http://mi.mathnet.ru/tmf4167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940460}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 1
\pages 32--42
\crossref{https://doi.org/10.1007/BF01018208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988P630800004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4167
  • http://mi.mathnet.ru/eng/tmf/v74/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Tsukanov, “Motion of a Klein–Gordon kink in an external field”, Theoret. and Math. Phys., 84:3 (1990), 930–933  mathnet  crossref  isi
    2. E. V. Kholopov, “Low-temperature electron states at a Peierls instability of order-disorder type”, Theoret. and Math. Phys., 95:3 (1993), 748–757  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:95
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019